# SDR YENA2024040800497

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 68,592 hours, 24,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#269, BOS-FLL. ' DURING CLIMB OUT OF BOSTON AND DURING DESCENT INTO FT LAUDERDALE, CREW OBSERVED SMELL OF ODOR IN COCKPIT AND CABIN. DURING CRUISE FLIGHT, NO ODOR WAS OBSERVED; COMPLIED WITH INFO-NOTICE 2017-T015J SECTION B2 ECS DECON LEVEL 1 ACCOMPLISHED PER TSM 05-50-810-085B. CABIN AIR QUALITY CHECK GOOD REFER TO L/P 3905334-2. PLACED APU ON MEL. A/C O FOR CONT SVC.'
